Characterizations based on conditional expectations of the doubled truncated distribution
No abstract is available for this item.
Volume (Year): 48 (1996)
Issue (Month): 3 (September)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.ism.ac.jp/index_e.html
|Order Information:||Web: http://www.springer.com/statistics/journal/10463/PS2|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- K. Balasubramanian & M. Beg, 1992. "Distributions determined by conditioning on a pair of order statistics," Metrika- International Journal for Theoretical and Applied Statistics, Springer, vol. 39(1), pages 107-112, December.
When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:48:y:1996:i:3:p:563-572. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.